Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Having internal vaginal burning, hurts to urinate, thick white vaginal discharge. Due to fitting mirena coil?

Hi, i am having bouts of internal vaginal burning. It doesn t hurt to urinate. It was feeling better after a week, I had sex and the pain was awful for about 3 hours. I have in the past been told i may have contact dermatitis as I used to suffer with thrush like symptoms after sex but my candida tests came back clear. Do you think i could be suffering with the same allergic reaction but internally and if so how do i treat this? i am wary to put my steroid cream inside me. or could i be allergic to semen? although this reaction has just started up. I have noticed my discharge is quite thick and white and tastes extremely bitter could this be causing the discomfort? I have recently had the mirena coil fitted could the hormones be causing these symptoms? i used to suffer with a similar problem about 10 years ago and i was on the contraceptive pill then.....please give me some advice its driving me crazy. Thank you
Asked On : Thu, 22 Nov 2012
Answers:  0 Views:  111 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor